# SDR DALA2023082806985

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 56,522 hours, 28,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 ROW 15 EMER LIGHT ONE ASSY WRONG COLOR. CORRECTIVE ACTION: R/R LIGHT ASSY AT ROW 15 FWD. & ROW 14 AFT PER A319 WDM 33-51. (4792440)
